Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Losing weight, loss of shine on face, delay in period. Taken Ipill. Help?

Dear doc,before my cycle could cone to a normal course as I had taken an I-pill,had to go for a 2nd i-pill.gradually my health detoriated and I started getting thinner n thinner.have lost the shine on my face.I look sick n period has got delayed.what am I supposed to do now to get back to the normal cycle? Is it all because I had two pills consecutively?pls hlp
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
These symptoms may be because of I-pill because it may cause some hormonal changes.
Your period may take time to come normal, so don't worry.
Good luck.
Take care.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor